I am 50 years male diabetic since last 18 years. I am on insulin since last 7 years. Presently I am taking Human Mixard 30:70 24 units

in the morning before BF and 14 units in the evening before dinner. and one table glador 1 mg t each before lunch and dinner as prescribed by doctor.My sugar is not under control since last 4 months and presently it is 258 FBS and 400 PP. My createnine is also 2.2 but my BP is under control. I...

Last edited by

2 Replies

oldestnewest
  • A normal result of creatinine in the blood is 0.7 to 1.3 mg/dL for men and 0.6 to 1.1 mg/dL for women. Your creatinine level is high.

    Glimepiride (generic name) Glador (brand name) is used along with diet and exercise, and sometimes with other medications, to treat type 2 diabetes (condition in which the body does not use insulin normally and, therefore, cannot control the amount of sugar in the blood). Glimepiride lowers blood sugar by causing the pancreas to produce insulin (a natural substance that is needed to break down sugar in the body) and helping the body use insulin efficiently. This medication will only help lower blood sugar in people whose bodies produce insulin naturally.

    Over time, people who have diabetes and high blood sugar can develop serious or life-threatening complications, including heart disease, stroke, kidney problems, nerve damage, and eye problems. Taking medication(s), making lifestyle changes (e.g., diet, exercise, quitting smoking), and regularly checking your blood sugar may help to manage your diabetes and improve your health. This therapy may also decrease your chances of having a heart attack, stroke, or other diabetes-related complications such as kidney failure, nerve damage (numb, cold legs or feet; decreased sexual ability in men and women), eye problems, including changes or loss of vision, or gum disease. Your doctor and other healthcare providers will talk to you about the best way to manage your diabetes.

    Consult a Nephrologist (Kidney specialist) immediately.

    Sources:--

    nlm.nih.gov/medlineplus/enc...

    en.wikipedia.org/wiki/Creat...

    en.wikipedia.org/wiki/Diabe...

    nlm.nih.gov/medlineplus/enc...

    en.wikipedia.org/wiki/Glime...

    nlm.nih.gov/medlineplus/dru...

  • I am trying to analyse your case and please correct me if I falter.As per your version your bs was under control 4months back.I don't have any bs figures of the period which you thought under control.

    Since last 4months bs has gone hay ware,with all the medication and diet, exercise .So what caused this sudden surge in bs?

    Let us start with life style.Is there anything in your personal,family, office and social life which has affected you giving you severe mental strain or trauma?If so only remedy is to make your self stress free and bs will settle down on its own.Now let me discard this possibility.

    Then comes the question of diet.Is there any change in your diet which include quality,quantity and timings of your meals.If so please correct it.Supposing it is not the case and walking or exercise is going on as usual,let us come to medication.

    Glimperide may have become ineffective either due to insulin resistance or major damage to beta cells.So this drug has to be replaced with some other oral hypoglycaemic .

    Insulin ,dose-timing appears in correct.Firstly your fbs and pp are pretty high,but you taking insulin in higher dose in morning,so higher dose should be taken before night meal.It should take care of fbs.To cover your pp you should be taking insulin before bf along with oral hypoglycaemic.

    Generally there should be approximation of morning and night doses of insulin,meaning both doses should be as near equal as possible.

    The other problem is rise in serum creatinine ,for this one has to take a look at both liver and kidney.Besides this HbA1c and C reative protein,total protein in 24 h urine has to found.

    Also review your bp medicine and get ECG done.

    I have tried to analyse your case with very little data and put forward certain observation and suggestion.BUT DO NOT DO ANYTHING WITHOUT CONSULTING YOUR DOCTOR.

You may also like...